# SDR R61A201811011106

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 37,111 hours, 22,034 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Pilot Error
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE WAS HIGH ON EICAS.  DECLARED AN EMERGENCY, AND RETURNED TO FIELD, LANDED WITHOUT INCIDENT. FOUND PRESSURIZATION MODE IN MANUAL MODE. SWAPPED TO AUTO MODE. PERFORMED CPCS CONTROLLER CHANNELS FUNCTIONAL TEST IAW AMM 21-30-00, OPS CHECK GOOD.  NOT AN SDR.
